# SDR SIMA200206502

- Difficulty date: February 14, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 145217130005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF THE AIRCRAFT, THE CENTER FLOORBEAM IN THE GALLEY AREA WAS FOUND TO BE CORRODED BEYOND SRM LIMIT AT FRAMES 20, 22 AND 23.  REMOVED ENTIRE CENTER GALLEY FLOORBEAM.  INSTALLED NEW FLOORBEAM IAW EMB 145 SRM, 145/1142 (REV 17) 51-20-01, 51-40-02, 51-40-04 AND EMB GST 0459/02.  (M)
